MAUDE Adverse Event Report: PHILIPS VOLCANO OMNIWIRE 89185J; WIRE, GUIDE, CATHETER

PHILIPS VOLCANO OMNIWIRE 89185J; WIRE, GUIDE, CATHETER
Model Number 89185J
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacturer¿s policy.No patient involvement.No patient involvement.Not applicable for this device.Not applicable for this device.Country is canada.The omniwire device history record identified a sterilization cycle failure.The device was inadvertently shipped to the customer; however, it is now within philips control.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
A non-sterile device was inadvertently shipped to the customer.This device was not used in the patient and was removed from the customer's inventory per 2022r03.

Brand Name
OMNIWIRE 89185J
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
PHILIPS VOLCANO
3721 valley centre drive #500
san diego CA 92130
Manufacturer (Section G)
VOLCARICA S.R.L.
coyol free zone &business park
b37
alajuela
CS  
Manufacturer Contact
ayse yarimoglu
3721 valley centre drive #500
san diego, CA 92130
MDR Report Key14490408
Report Number3008363989-2022-00036
Device Sequence Number4808060
Product Code DQX
UDI-Device Identifier00845225003050
UDI-Public(01)00845225003050(11)220309(17)250309(10)0302535768
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K192886
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 05/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/09/2025
Device Model Number89185J
Device Catalogue Number300000252891
Device Lot Number0302535768
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2022
Initial Report FDA Received Date05/24/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2022R03
Patient Sequence Number1
Patient SexUnknown